Table of Contents Author Guidelines Submit a Manuscript
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 563803, 5 pages
http://dx.doi.org/10.1155/2014/563803
Research Article

Some Results on Generalized Quasi-Einstein Manifolds

1Department of Mathematics, Karnatak University, Dharwad 580 003, India
2Department of Mathematics, Kuvempu University, Shankaraghatta 577 451, India

Received 19 September 2013; Accepted 31 October 2013; Published 21 January 2014

Academic Editors: Y. Fu, N. Tang, and H. Yan

Copyright © 2014 D. G. Prakasha and H. Venkatesha. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. C. Chaki and R. K. Maity, “On quasi Einstein manifolds,” Publicationes Mathematicae, vol. 57, no. 3-4, pp. 297–306, 2000. View at Google Scholar · View at Scopus
  2. F. Defever, R. Deszcz, M. Hotlos, M. Kucharski, and Z. Senturk, “Generalisations of Robertson walker space, Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae,” Sectio Mathematica, vol. 43, pp. 13–24, 2000. View at Google Scholar
  3. R. Deszcz, F. Dillen, L. Verstraelen, and L. Vrancken, “Quasi-Einstein totally real submanifolds of the nearly Kähler 6-sphere,” Tohoku Mathematical Journal, vol. 51, no. 4, pp. 461–478, 1999. View at Google Scholar · View at Scopus
  4. R. Deszcz, M. Glogowska, M. Hotlo's, and Z. Senturk, “On certain quasi-Einstein semi-symmetric hypersurfaces,” Annales Universitatis Scientarium Budapestinensis, vol. 41, pp. 153–166, 1998. View at Google Scholar
  5. R. Deszcz, M. Hotlo's, and Z. Senturk, “Quasi-Einstein hypersurfaces in semi-Riemannian space forms,” Colloquium Mathematicum, vol. 81, pp. 81–97, 2001. View at Google Scholar
  6. R. Deszcz, M. Hotlo's, and Z. Senturk, “On curvature properties of quasi-Einatein hypersurfaces in semi-Euclidean spaces,” Soochow Journal of Mathematics, vol. 27, no. 4, pp. 375–389, 2001. View at Google Scholar
  7. M. Głogowska, “On quasi-Einstein Cartan type hypersurfaces,” Journal of Geometry and Physics, vol. 58, no. 5, pp. 599–614, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. M. C. Chaki and P. K. Ghoshal, “Some global properties of quasi Einstein manifolds,” Publicationes Mathematicae, vol. 63, no. 4, pp. 635–641, 2003. View at Google Scholar · View at Scopus
  9. U. C. De and G. C. Ghosh, “On quasi Einstein manifolds,” Periodica Mathematica Hungarica, vol. 48, no. 1-2, pp. 223–231, 2004. View at Google Scholar · View at Scopus
  10. A. A. Shaikh and A. Patra, “On quasi-conformally at quasi-Einstein spaces,” Differential Geometry-Dynamical Systems, vol. 12, pp. 201–212, 2010. View at Google Scholar
  11. A. A. Shaikh, D. W. Yoon, and S. K. Hui, “On quasi-Einstein spacetimes,” Tsukuba Journal of Mathematics, vol. 33, no. 2, pp. 305–326, 2009. View at Google Scholar
  12. U. C. De and G. C. Ghosh, “On generalized quasi-Einstein manifolds,” Kyungpook Mathematical Journal, vol. 44, pp. 607–615, 2004. View at Google Scholar
  13. M. C. Chaki, “On generalized quasi Einstein manifolds,” Publicationes Mathematicae, vol. 58, no. 4, pp. 683–691, 2001. View at Google Scholar · View at Scopus
  14. U. C. De and S. Mallick, “On the existence of generalized quasi-Einstein manifolds, Archivum Mathematicum (Brno),” Tomus, vol. 47, pp. 279–291, 2011. View at Google Scholar
  15. S. K. Hui and R. S. Lemence, “On generalized quasi-Einstein manifold admitting W2- curvature tensor,” International Journal of Mathematical Analysis, vol. 6, no. 23, pp. 1115–1121, 2012. View at Google Scholar
  16. A. A. Shaikh and S. K. Hui, “On some classes of generalized quasi-Einstein manifolds,” Communications of the Korean Mathematical Society, vol. 24, no. 3, pp. 415–424, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. U. C. De and A. K. Gazi, “On nearly quasi-Einstein manifolds,” Novi Sad Journal of Mathematics, vol. 38, no. 2, pp. 115–121, 2008. View at Google Scholar
  18. D. G. Prakasha and C. S. Bagewadi, “On nearly quasi-Einstein manifolds,” Mathematica Pannonica, vol. 21, no. 2, pp. 265–273, 2010. View at Google Scholar
  19. Y. Ishii, “On conharmonic transformations,” Tensor. N.S., vol. 7, pp. 73–80, 1957. View at Google Scholar
  20. D. B. Abdussattar, “On conharmonic transformations in general relativity,” Bulletin of Calcutta Mathematical Society, vol. 41, pp. 409–416, 1966. View at Google Scholar
  21. B. Y. Chen and K. Yano, “Hypersurfaces of conformally at spaces,” Tensor. N. S., vol. 26, pp. 318–322, 1972. View at Google Scholar
  22. S. Tanno, “Ricci curvatures of Riemannian manifolds,” Tsukuba Journal of Mathematics, vol. 40, pp. 441–448, 1988. View at Google Scholar
  23. A. Gray, “Einstein-like manifolds which are not Einstein,” Geometriae Dedicata, vol. 7, no. 3, pp. 259–280, 1978. View at Publisher · View at Google Scholar · View at Scopus